YES, taking Cymbalta can cause serious eye problems. See the side effects relating to the eye that I have marked with *** below.
Side effects that you should immediately report to your doctor are:
Abdominal or stomach pain
blistering, peeling, or loosening of the skin
blurred vision ***
change in consciousness
decreased urine output
decreased vision ***
dizziness, faintness, or lightheadedness when getting up suddenly from a lying or sitting position
eye pain ***
fast or irregular heartbeat
general tiredness or weakness
hives or welts
hives, itching, puffiness, or swelling of the eyelids or around the eyes, face, lips, or tongue ***
joint or muscle pain
large, hive-like swelling on the face, eyelids, lips, tongue, throat, hands, legs, feet, or sex organs ***
loss of consciousness
red skin lesions, often with a purple center
red, irritated eyes ***
redness of the skin
shortness of breath
sores, ulcers, or white spots in the mouth or on the lips
swelling of the face, ankles, or hands
tightness in the chest
unpleasant breath odor
upper right stomach pain
vomiting of blood
yellow eyes and skin ***
So, call your doctor and get this resolved.
All the best,
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 1 answer
Has anyone else had digestion problems while taking cymbalta? I started out taking 30mg for chronic?
Posted 9 Mar 2013 • 6 answers
I am on 30mg of predisone daily, and my eyes are foggy,get tired easily, an effort to read. As I go?
Posted 27 Apr 2013 • 1 answer
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer
I am taking Cymbalta 30mg twice a day. Today I took Cymbalta 30mg delayed release. Does that matter?
Posted 28 Feb 2017 • 1 answer